# SDR CA140912019

- Difficulty date: September 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Part number: 01077111003
- Condition: Cracked
- Location: Nav Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LIGHT COVER ON THE WING TIP STROBE LIGHT, GREEN, IS CRACKED AROUND THE SCREW ATTACHMENT HOLE.
